# SDR QXEA2009081400614

- Difficulty date: August 10, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD SEAT TRACK FROM STA FS 808-811 HAS CORROSION ON THE TOP OF THE TRACK AND IN THE CHANNEL.  BLENDED CORROSION ON THE RT OUTBOARD SEAT TRACK FROM FS 808-811 TO A MAX DEPTH OF.021 INCH IN LOWER RADIUS INSIDE CHANNEL.  ORIGINAL MATERIAL THICKNESS .270 INCH AND REMAINING THICKNESS FOUND TO BE .249 INCH.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED EMERGENCY EXIT AFT PANEL TO FOM (262FRW) IAW AMM 25-26-09-000-801 (A01).  REMOVED SIDEWALL PANEL 262HRW TO FOM IAW AMM 25-26-01-000-801(A08).  REMOVED EFFECTED SEAT TRACK IAW AMM 53-00-49-000-801 (A01) PARA 1-3A AND 4A(4).
